Automata that are stable with respect to distortions in an input sequence of signals
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1988), pp. 71-72
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1988_6_a11,
author = {B. B. Kloss},
title = {Automata that are stable with respect to distortions in an input sequence of signals},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {71--72},
year = {1988},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1988_6_a11/}
}
B. B. Kloss. Automata that are stable with respect to distortions in an input sequence of signals. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1988), pp. 71-72. http://geodesic.mathdoc.fr/item/IVM_1988_6_a11/